# SDR IPXA2024111338411

- Difficulty date: November 2, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 34,122 hours, 20,938 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5193
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON, LEFT SIDE SKIN, INSIDE PANEL 443GL WITH CORROSION (RED MARKS). DOT 73-015.  INSTALLED 1EA SKIN, 1EA FAIRING SKIN, 1EA CHANNEL AND 1EA BRACKET IAW B757-200PF SRM 51-40-02-0G-0 AND DWG 311N5002.
